On Double Sequence Spaces Defined by an Orlicz Function on a Seminormed Space

Creative Commons License

SAVAŞ E., Eren R.

FILOMAT, vol.30, no.3, pp.631-638, 2016 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1603631s
  • Title of Journal : FILOMAT
  • Page Numbers: pp.631-638


In this paper we introduce and study the double sequence space m ''(M, phi, q) by using the Orlicz function M. Also we obtain some inclusion results involving the space m ''(M, phi, q).